Show simple item record

dc.contributor.authorBoguña Espinal, Marian
dc.contributor.authorPastor Satorras, Romualdo
dc.contributor.authorVespignani, Alessandro
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Física
dc.date.accessioned2018-12-19T11:02:59Z
dc.date.available2018-12-19T11:02:59Z
dc.date.issued2004-03-01
dc.identifier.citationBoguña, M., Pastor-Satorras, R., Vespignani, A. Cut-offs and finite size effects in scale-free networks. "European physical journal B", 1 Març 2004, vol. 38, núm. 2, p. 205-209.
dc.identifier.issn1434-6028
dc.identifier.otherhttps://arxiv.org/abs/cond-mat/0311650
dc.identifier.urihttp://hdl.handle.net/2117/125998
dc.description.abstractWe analyze the degree distribution’s cut-off in finite size scale-free networks. We show that the cut-off behavior with the number of vertices N is ruled by the topological constraints induced by the connectivity structure of the network. Even in the simple case of uncorrelated networks, we obtain an expression of the structural cut-off that is smaller than the natural cut-off obtained by means of extremal theory arguments. The obtained results are explicitly applied in the case of the configuration model to recover the size scaling of tadpoles and multiple edges.
dc.format.extent5 p.
dc.language.isoeng
dc.publisherSpringer
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Física
dc.subject.lcshSocial systems
dc.subject.otherDegree distribution Finite size Configuration model Connectivity structure Multiple edge
dc.titleCut-offs and finite size effects in scale-free networks
dc.typeArticle
dc.subject.lemacSistemes socials
dc.contributor.groupUniversitat Politècnica de Catalunya. SC-SIMBIO - Sistemes complexos. Simulació discreta de materials i de sistemes biològics
dc.identifier.doi10.1140/epjb/e2004-00038-8
dc.relation.publisherversionhttps://link.springer.com/article/10.1140%2Fepjb%2Fe2004-00038-8
dc.rights.accessOpen Access
local.identifier.drac1231022
dc.description.versionPostprint (author's final draft)
local.citation.authorBoguña, M.; Pastor-Satorras, R.; Vespignani, A.
local.citation.publicationNameEuropean physical journal B
local.citation.volume38
local.citation.number2
local.citation.startingPage205
local.citation.endingPage209


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain